Skip navigation

Items where Author is "Orlovich, Yury L."

Items where Author is "Orlovich, Yury L."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 2.

Gordon, Valery S., Orlovich, Yury L., Potts, Chris N. and Strusevich, Vitaly A. (2010) Hamiltonian properties of locally connected graphs with bounded vertex degree. Discrete Applied Mathematics, 159 (16). pp. 1759-1774. ISSN 0166-218X (doi:10.1016/j.dam.2010.10.005)

Orlovich, Yury L., Gordon, Valery S., Potts, Chris N. and Strusevich, Vitaly A. (2007) On Hamilton cycles in locally connected graphs with vertex degree constraints. Electronic Notes in Discrete Mathematics, 29. pp. 169-173. ISSN 1571-0653 (doi:10.1016/j.endm.2007.07.028)

This list was generated on Sun May 20 21:15:51 2018 BST.